Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Nausea on eating, tiredness, feeling faint, not sexually active. History of anemia, asthma. Cure?

hello over the past week what I ve been eating makes me nauseous. I haven t been eating like I regularly do and I m bloated or constipated most of the time. Also, I feel very tired and like I m about to faint. I got my period 2 weeks ago and I m not engaging in any type of sexual act. What is wrong with me? please note, I m anemic and have asthma, but I can t really get my symptoms to resemble any of my conditions
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of hypothyroidism; a thyroid disorder.
Presence of tiredness, nausea and constipation (gastrointestinal menifestation), libido (not involve in sexual activity).
You should consult with internalmedicine specialist and should go for thorough check up.
You should go for complete hemogram, thyroid profile, liver function test.
You should also go for endoscopy to rule out gastric problems.
You should take proton pumpinhibitors along with prokinetics for relief of sympoms.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor